# SDR 2011FA0000052

- Difficulty date: January 7, 2011
- Submitted: January 28, 2011
- Operation: General aviation
- Aircraft: C6SBI
- Make and model: Cessna 208B
- Aircraft serial: 208B1207
- Engine: Pwa PT6A114A
- System (JASC): 2100 · Air Conditioning System
- Part: Shaft
- Part number: 26012672
- Condition: Failed
- Location: Drive Gear
- Part time: 2,269 hours
- Component: Drive Gear
- Component part number: 310045001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICING HIGH FAILURE RATE BETWEEN SHAFT PN 2601267-2 AND GEAR PN 3100450-01.
